# SDR DL757090715

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1610 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE STA 1610 S26R 1 EACH DENT.  C/W AT SAA - SAT ON N/R 103479 JOB 82630610001.
